MathSciNet Relay Station
MathSciNet bibliographic data
MR2052115 (2005g:47024) 47A60 (35J15 35P05 47B38)
Hebisch, Waldemar; Mauceri, Giancarlo; Meda, Stefano Holomorphy of spectral multipliers of the Ornstein-Uhlenbeck operator. J. Funct. Anal. 210 (2004), no. 1, 101–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement